Tuesday, November 6, 2007

Jumbled messes and timing

I've been looking at the IUI calendar my old clinic gave me. I think they were going to have me continue taking active BCP another week longer than I normally would to delay my period a week. Otherwise the IUI and monitoring would be around Thanksgiving.
They are closed Thursday through Sunday that week. Nice, huh? How convienent, for them, not their patients.

I'll ask what their game plan is when I go for the HSG on Friday just to see what they say. I'm not officially breaking up with them until I get that done and hopefully have a copy of the XRAY. But I'll tell them that I don't want to order the meds yet and we may wait a month or something to put them off. Breaking up is so hard to do. In my mind it's over but I have to tell them. LOL

Any way Dr W (new RE) said that I could start the Clomid cycle whenever I was ready to stop taking BCP. My last active pill is 11/12. Normally on BCP my period takes 3 days to start so that would be 11/15. But these are different pills and I've been spotting since CD 14. Who knows what will happen. Which creates a lot of stress for me. I need to have a plan.

So let's say the earliest I'll start my period is 11/13 (the first day I'm not taking active BCP) that would make my CD 12 ultrasound on 11/24 which is Thanksgiving weekend. My new clinic is open in the AM so that's no problem. And that day would work out since we'll be home CD 12 & CD 13 without taking a day off of work. That would be perfect! But of course that won't happen then.

Being on the road during this is making me more nervous. They talked in the office like I would come in for the CD 12 u/s and bring the Ovidrel to be shot up. But reading the instruction sheet, I see it talking about LH surge. (The didn't tell me to use OPK. Although of course I would!)

So it sounds like I need to be prepared to trigger if I have a LH surge earlier than CD 12.

It's a jumbled mess in my mind. I'm so nervous.
New clinic, new medicines, new worries and old worries!

No comments: